본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

REAL HYPERSURFACES OF THE JACOBI OPERATOR WITH RESPECT TO THE STRUCTURE VECTOR FIELD IN A COMPLEX SPACE FORM

AHN, SEONG-SOO    (DEPARTMENT OF COMPUTER, DONGSHIN UNIVERSITY  );
  • 초록

    We study a real hypersurface M satisfying $L_{\xi}S=0\;and\;R_{\xi}S=SR_{\xi}$ in a complex hyperbolic space $H_n\mathbb{C}$ , where S is the Ricci tensor of type (1,1) on M, $L_{\xi}\;and\;R_{\xi}$ denotes the operator of the Lie derivative and the Jacobi operator with respect to the structure vector field e respectively.


  • 주제어

    real hypersurface .   principal curvature vector .   Lie derivative .   Jacobi operator.  

  • 참고문헌 (18)

    1. M. Kimura and S. Maeda, Lie derivatives on real hypersurfaces in a complex projective space, Czechoslovak Math. J. 45 (1995), 135-148 
    2. M. Kimura and S. Maeda, On real hypersurfaces of a complex projective space, Math. Z. 202 (1989), 299-311 
    3. S. Maeda, Ricci tensors of real hypersurfaces in a complex projective space, Proc. Amer. Math. Soc. 122 (1994), 1229-1235 
    4. S. Montiel, Real hypersurfaces of a complex hyperbolic space, J. Math. Soc. Japan 37 (1985), 515-535 
    5. S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), 245-261 
    6. R. Niebergal and P. J. Ryan, Real hypersurfaces in complex space forms, in Tight and Taut submanifolds, Cambridge Univ. Press(T.E. Cecil and S.S. Chern, eds.) (1998), 233-305 
    7. R. Takagi, On homogeneous real hypersurfaces of a complex projective space, Osaka J. Math. 10 (1973), 495-506 
    8. R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures I, II, J. Math. Soc. Japan (1975), 43-53, 507-516 
    9. M. Kimura, Real hypersurfaces and complex submanifolds in complex projective space, Trans. Amer. Math. Soc. 296 (1986), 137-149 
    10. S. S. Ahn, S.-B. Lee and Y. J. Suh, On ruled real hypersurfaces in a complex space form, Tsukuba J. Math. 17 (1993), 311-322 
    11. J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math. 395 (1989), 132-141 
    12. T. E. Cecil and P. J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481-499 
    13. J. T. Cho and U-H. Ki, Real hypersurfaces of a complex projective space in terms of the Jacobi operators, Acta Math. Hungar. 80 (1998), 155-167 
    14. E.-H. Kang and U-H. Ki, On real hypersurfaces of a complex hyperbolic space, Bull. Korean Math. Soc. 34 (1997), 173-184 
    15. U-H. Ki and N.-G. Kim, Ruled real hypersurfaces of a complex space form, Acta Math. Sinica 10 (1994), 401-409 
    16. U-H. Ki, N.-G. Kim, and S.-B. Lee, On certain real hypersurfaces of a complex space form, J. Korean Math. Soc. 29 (1992), 63-77 
    17. U-H. Ki and Y. J. Suh, On real hypersurfaces of a complex space form, Math. J. Okayama 32 (1990), 207-221 
    18. M. Kimura, Some real hypersurfaces of a complex projective space, Saitama Math J. 5 (1987), 1-5 

 저자의 다른 논문

  • Ahn, Seong-Soo (9)

    1. 1994 "GENERIC SUBMANIFOLDS WITH PARALLEL MEAN CURVATURE VECTOR OF A SASAKIAN SPACE FORM" Bulletin of the Korean Mathematical Society = 대한수학회보 31 (2): 215~236    
    2. 1995 "On characterizations of real hypersurfaces of type B in a complex hyperbolic space" Journal of the Korean Mathematical Society = 대한수학회지 32 (3): 471~482    
    3. 1996 "Sasakian manifolds with cyclic-parallel ricci tensor" Bulletin of the Korean Mathematical Society = 대한수학회보 33 (2): 243~251    
    4. 1996 "TOTALLY UMBILIC LORENTZIAN SUBMANIFOLDS" Journal of the Korean Mathematical Society = 대한수학회지 33 (3): 507~512    
    5. 1997 "A rigidity theorem for real hypersurfaces in a complex projective space" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (4): 1007~1013    
    6. 1998 "REAL HYPERSURFACES WITH ξ-PARALLEL RICCI TENSOR IN A COMPLEX SPACE FORM" Communications of the Korean Mathematical Society = 대한수학회논문집 13 (4): 825~838    
    7. 1998 "A CHARACTERIZATION OF HOROSPHERES AND GEODESIC HYPERSPHERES IN A COMPLEX HYPERBOLIC SPACE IN TERMS OF RICCI TENSORS" Bulletin of the Korean Mathematical Society = 대한수학회보 35 (3): 503~514    
    8. 1999 "A NEW CHARACTERIZATION OF RULED REAL HYPERSURFACES IN COMPLEX SPACE FORMS" Bulletin of the Korean Mathematical Society = 대한수학회보 36 (3): 513~532    
    9. 2001 "SEMI-INVARIANT SUBMANIFOLDS OF CODIMENSION 3 SATISFYING 𝔏ξ∇ = 0 IN A NONFLAT COMPLEX SPACE FORM" Honam mathematical journal = 호남수학학술지 23 (1): 133~143    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기